# SDR CA980928028

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Bolt
- Part number: 38832406
- Condition: Loose
- Location: Fcu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) 1.5 HOURS AFTER LANDING, SMOKE WAS SEEN COMING FROM THE AUXILIARY POWER UNIT.  THE APU WAS SELECTED OFF FROM THE COCKPIT.  INSPECTION FOUND FUEL IN THE APU OIL TANK AND EVIDENCE OF BURNING AT THE EXHAUST MUFFLER.  FURTHER INSPECTION FOUND A FCU BOLT HAD BACKED OFF.  THE FCU WAS REPLACED AND THE FILTERS WERE REPLACED.  THE APU WAS GROUND RUN SERVICEABLE.
